# SDR RAIA201306290001

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 27,132 hours, 31,039 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Failed
- Location: Fan Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERHEAT IN FLIGHT DURING ICING CONDITIONS.  ACFT RETURNED TO DEPARTURE AND MX INSPECTED AND REPLACED FAN AIR THERMOSTAT, OPS CHECKED GOOD.
